Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Menopausal, taking kligest, become moody, awful taste in mouth. Side effects will abate, part of HRT?

I am considered menopausal and started taking Kligest just over 2 weeks ago. I have become increasingly moody over that time and for the past 3 days have had an awful taste in my mouth that does not go away when I m eating. It makes all food taste weird, even awful. Will these side effects abate or is this part of the HRT trip? Thank you *Kliogest
Asked On : Wed, 17 Oct 2012
Answers:  0 Views:  68 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor